# SDR SWAA071516

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 65,220 hours, 49,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT CABIN EMERGENCY EXIT SIGN LENS BROKEN.  REMOVED AND REPLACED SIGN LENS PER MM.
